# SDR AWXA200600787

- Difficulty date: April 24, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 20,193 hours, 7,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON THE RT OUTBOARD PASSENGER SEAT TRACK AT Y-1292 AND BETWEEN FRAME 36 AND FRAME 41.  REWORK WAS CONSIDERED OUT OF LIMITS IAW AIRBUS 319 SRM 53-31-15 FIG 103.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK SECTION AT Y-1292 AND FROM FR 36 TO FR 41 IAW AIRBUS 319 SRM 51-72-11 PAGE 1.
